MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201070
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a041001 captures the reportable event of balloon hole in material.Block h11: investigation results.The occluder balloon device was returned with stopcock, syringe and part of the box for analysis.A visual evaluation noted that the balloon with a small hole.Microscopic examination was performed under magnification, and it was possible to see that the balloon was with a small torn.Functional examination was performed, and the device was tested with water; however, it did not hold the pressure due to it had a small hole in the balloon.No other problems with the device were noted.With the available information, boston scientific concludes that the reported event of balloon leak was confirmed.Based on the available information it is possible that some manipulation during the procedure could have caused damage on the balloon, and the device had no influence on the event.Additionally, during manufacturing procedure, these devices are visual and functional tested in order to avoid the reported failure.Taking all available information into consideration, the most probable cause of this complaint is adverse event related to procedure because the adverse event occurred during the procedure, and the device had no influence on the event.
 
Event or Problem Description
It was reported that an occluder balloon catheter was used during a percutaneous nephrolithotomy (pcnl) procedure.During the procedure, the balloon was inflated, and they noticed immediately that there was a leakage from the balloon.The procedure was completed with another of the same device with no patient complications.Analysis of the returned device identified that the balloon was with a small hole.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22925742
Report Number2124215-2025-59374
Device Sequence Number9107358
Product Code EYB
UDI-Device Identifier08714729191988
UDI-Public(01)08714729191988(17)260408(10)35007126
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2026
Device Model NumberM0062201070
Device Catalogue Number220-107
Device Lot Number0035007126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown